# SDR SWAA2020112532266

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,705 hours, 30,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE PERTRUDING FROM COVER.  RE-INSTALLED FWD ENTRY ESCAPE SLIDE, PER AMM 25-6-01.  OK FOR SERVICE STSLM Q6TR841X.
